# SDR SIMA20150728004

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 13,114 hours, 8,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR AFTER TAKEOFF, PROXIMITY SYSTEM FAULT 1 ON EICAS.  FOLLOWED PROCEDURES & RETURNED FOR LANDING.  DEFERRED LANDING GEAR RETRACT SYSTEM.  M PROCEDURES COMPLIED WITH MEL 32-1.  ADJUSTED NLG WOW SENSORS IAW AMM 32-61-05.  OPS CHECK GOOD.
